# SDR SWAA2023083094460

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 36,762 hours, 17,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT LENS FELL OFF.<[01] INSTALLED EXIT LENS IAW AMM 33-51-01. OPS CK GOOD
